So I had my period it started May 30th and ended June 3rd. I later had unprotected intercourse on the 6th and he did not *** inside of me. He pulled out yet right after he pulled out , he went back in right away. The next day I did take the morning after pill kinda late. Now since Thursday which was the 12th I'm having a brown bloody discharge and this has never happened to me before. Everyone has notices I have been very moody and very sentimental kinda wanna cry for anything an I usually am not like this. did take a different brand of morning after pills this time I was wondering if it could be that? Or what can be happening? Is this normal? And I am 19 by the way...please anything would help. Oh and I also have been just very tired. For no reason and again..I'm never like this.
We aren't doctors on here, first of all. So if that's who you're wanting to talk to, I'd go in. Really the only way you can know for sure is to take a test. Plan b doesn't always work, especially if you take it often and use it as birth control every time you have unprotected sex. I suggest taking a test, and if it comes back negative, get on bc.
Thing is I don't take it often this is actually my second time taking it. The first time nothing happened and I got my period like normal a few days later. But right after my period I did do it unprotected and took it again. So within two weeks maybe even just one week I did take it twice . This is my first time ever taking any kind of pills.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.